# SDR CA141008005

- Difficulty date: September 15, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Aerosp ATR42-500
- Engine: Pwc PW127F
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Fractured
- Location: Power Turbine
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMBOUT, PASSING APPROXIMATELY 14000FT, A LOUD BANG NOISE WAS HEARD BY THE CREW FOLLOWED BY ENGINE FLAME OUT.  ACFT LANDED SAFELY.  DURING THE TROUBLESHOOTING, PT BLADES WERE FOUND FRACTURED. THE ENGINE WILL BE REMOVED FOR INVESTIGATION.
